# SDR FDEA201202100545

- Difficulty date: February 10, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N367FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46605
- Aircraft time: 79,742 hours, 33,003 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: AGA3183U23
- Condition: Corroded
- Location: Bs 1975
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY ANGLE COMMON TO FRAME AND SKIN AT STA.1975 BETWEEN R51L AND L51L HAS EVIDENCE OF CORROSION.  LOCATED, DRILLED AND INSTALLED NEW ANGLE IAW SRM 51-40-00, VOL II.
